# SDR ASAA2023031642395

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,894 hours, 15,277 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5958
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON PUSH BACK WILL NOT RESET OR CLEAR ON MASTER CAUTION RECALL. GROUNDED - YES.  NO FAULTS LOGGED IN PACK ZONE TEMP CONTROLLERS. VERIFIED OPERATION OF R/H PACK INLET DOOR IN AIR MODE AND FLAP 1, NO DEFECTS FOUND. HIGH PITCH WHINING NOISE DURING R/H PACK OPERATION ON GROUND. REMOVED AND REPLACED RH PACK ACM REF B737-800 AMM 21-51-04.
